# SDR HALA2018092000428

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 61,059 hours, 11,358 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FLIGHT DECK TEMPERATURE CONTROL DOES NOT WORK PROPERLY IN AUTO. IT CYCLES BETWEEN COLD AND HOT. PERFORMED BITE TEST OF ZONE TEMP. CONTROLLER PER FIM 21-61 FAULT TREE 803. NO FAULTS NOTED OK FOR SERVICE.
